Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the commutator subgroup of the general linear group


Author: O. Litoff
Journal: Proc. Amer. Math. Soc. 6 (1955), 465-470
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068541-X
Erratum: Proc. Amer. Math. Soc. 6 (1955), 1001-1001.
MathSciNet review: 0068541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Brenner, The linear homogeneous group, Ann. of Math. vol. 39 (1938) pp. 472-493. MR 1503419
  • [2] -, The linear homogeneous group II, Ann. of Math. vol. 45 (1944) pp. 100-109. MR 0009956 (5:228b)
  • [3] L. E. Dickson, Linear groups, Leipzig, Teubner, 1901.
  • [4] J. Dieudonné, Les déterminants sur un corps non commutatif, Bull. Soc. Math. France vol. 71 (1943) pp. 27-45. MR 0012273 (7:3a)
  • [5] L. K. Hua and I. Reiner, Automorphisms of the unimodular group, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 331-348. MR 0043847 (13:328f)
  • [6] K. Iwasawa, Über die Einfachheit der speziellen projectiven Gruppen, Proc. Imp. Acad. Tokyo vol. 17 (1941) pp. 57-59. MR 0004034 (2:308b)
  • [7] F. A. Lewis, The linear congruence group modulo $ n$, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 367-368. MR 0049887 (14:241g)
  • [8] B. L. van der Waerden, Gruppen von linearen Transformationen, Berlin, Springer, 1935.
  • [9] S. Wang, On the commutator group of a simple algebra, Amer. J. Math. vol. 72 (1950) pp. 323-334. MR 0034380 (11:577d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068541-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society